# SDR ASAA2019112191388

- Difficulty date: November 19, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,278 hours, 14,319 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Failed
- Location: Lt Wing Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL LOW PRESSURE LIGHT ILLUMINATED TANK #1 AFT WITH FUEL PUMP SWITCH ON. GROUNDED - YES. REMOVED AND REPLACED #1 AFT FUEL BOOST PRESSURE SW REF B737-800 AMM 28-42-11, OPS CHECK NORMAL PER SAME. REMOVED AND #1 AFT BOOST PUMP GFI  RELAY R18 REF AMM 28-22-10 OPS CHECK NORMAL PER AMM 28-22-41.
